One day I came down with congestive heart failure and upon looking at my heart, they said it was damaged as bad as if I were shooting major drugs for more than 10 years. The only drug I ever had in my veins is this one. I need help finding where to go and who to call about this problem.
Yes, cardiac failure has been reported, although rarely.
This from https://www.drugs.com/sfx/amphotericin-b-side-effects.html#ixzz0mFNuHqHY
"Cardiovascular side effects from amphotericin B have been reported rarely. These have included hypotension, tachypnea, cardiac arrest, shock, cardiac failure, pulmonary edema, arrhythmia, including ventricular fibrillation, dyspnea, hypertension, and transient asystole."
- Amphotericin B Information for Consumers
- Amphotericin B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amphotericin B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2009 • 1 answer
Posted 14 Oct 2009 • 3 answers
Posted 15 Dec 2009 • 1 answer
Posted 20 Aug 2013 • 3 answers
Posted 22 Aug 2016 • 0 answers